# SDR YENA2024041600611

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N994JL
- Make and model: Airbus A321-231
- Aircraft serial: 08185
- Aircraft time: 21,968 hours, 7,035 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: UNKNOWN
- Condition: Failed Insp
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FWD CARGO FWD FIRE BOTTLE SN# 48673F1 FAILED WEIGHT CHECK; REF STS WO W003329 NR W003329 N0356 REMOVED AND REPLACED FWD CARGO FIRE BOTTLE IAW A321 AMM 26-23-41-400-004-B.
